# SDR 2002F00158

- Difficulty date: January 18, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT STATION 294.5 STRINGER 4L, INSIDE COCKPIT, FRAME IS CRACKED.  (M)
